Menu

Sorry, nothing in cart.

Ultranise Tablet (Tramadol 37.5mg / Paracetamol 325mg)

Category:

Product Description

About Ultranise Tablet 10’s

Ultranise Tablet 10’s is a combination of two drugs: Tramadol and Paracetamol. It belongs to the class of analgesics and is used in the symptomatic treatment of moderate to severe pain. Tramadol is an opioid analgesic, whereas paracetamol is a common pain killer. Paracetamol also has an antipyretic effect (reduces fever). Pain can be temporary (acute) or long-lasting (chronic) in nature. Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or other organs. While, chronic pain lasts for a long duration and is caused due to pathologies like nerve damage, osteoarthritis, etc.

Tramadol targets pain receptors in the central nervous system. It acts by blocking the nerve signals responsible for pain. Paracetamol acts as an analgesic by inhibiting the release of chemical mediators that cause pain. Tramadol and paracetamol in combination have a faster onset of action and provide quick relief from the pain. Ultranise Tablet 10’s is available in both tablet and injection form. It should be used only when prescribed by a doctor. The doctor may start the therapy with a small dose and gradually increase it, to reduce the risk of side effects. Do not take an overdose. The dose of Ultranise Tablet 10’s depends on the severity of your pain.

Ultranise Tablet 10’s can be taken with or after the meal. If stomach upset or irritation occurs, it is advisable to take Ultranise Tablet 10’s with food or milk. It should be swallowed whole with a glass of water. People taking Ultranise Tablet 10s may experience nausea, vomiting, diarrhea, or constipation. However, all the patients may not develop the same side effects. Inform your doctor if you notice any abnormal side effects. Stop taking this medicine and consult doctor immediately if you experience symptoms like tightness of the chest, breathing difficulties, fever, skin rashes, increased heart rate, and or in case of any signs of hypersensitivity.

Before taking Ultranise Tablet 10’s, inform your doctor if you have any known allergies to tramadol, paracetamol, or any other medications, foods, or herbal supplements. Also, ask the doctor if it is safe to use in children below 12 years, pregnant women, and breastfeeding mothers.

Uses of Ultranise Tablet 10’s

Moderate to severe pain

Medicinal Benefits

Ultranise Tablet 10’s is used to treat pain. Tramadol targets pain receptors in the central nervous system. It acts by blocking the nerve signals responsible for pain. Paracetamol acts as an analgesic by inhibiting the release of chemical mediators that cause pain. Tramadol and paracetamol in combination have a faster onset of action and provide quick relief from the pain.

Directions for Use

Oral tablet: The dose and duration of Ultranise Tablet 10’s are prescribed by the doctor. It can be taken with or without food. However, it is recommended to take after meals to prevent nausea. Swallow the tablet as a whole with a glass of water. Do not crush, chew, or break it. Intravenous injection: The duration of the Ultranise Tablet 10’s administration should not exceed the intended time. The dosing interval should be at least six hours between the two doses.

Storage

Store in a cool and dry place away from sunlight

Side Effects of Ultranise Tablet 10’s

Common side-effects of Ultranise Tablet 10’s are nausea, vomiting, constipation, diarrhea, redness, itching, or rash at the site of injection, sweating, headache, confusion, nervousness, or sleep problems. Some people may also experience irregular heart rate, decrease or increase in blood pressure, ringing or buzzing in the ears, difficulty passing urine, mood disorders, chest pain, bloody diarrhea, or dark stools. Talk to your doctor if the side effects persist or worsen during or after the treatment.

In-Depth Precautions and Warning

Drug Warnings

Inform your doctor if you have any known allergies to tramadol, paracetamol, or any other active ingredients present in Ultranise Tablet 10’s. Talk to your doctor before taking Ultranise Tablet 10’s if you are taking other medicines containing paracetamol or tramadol, using other analgesics, have liver disease, have kidney problems, have asthma or severe lung problems, have central nervous system disorders such as epilepsy or seizures, have alcohol dependence, or have any drug dependence.

Drug Interactions

Drug-drug interactions: Ultranise Tablet 10’s may interact with pain medications such as pentazocine, naltrexone, monoamine oxidase inhibitors (MAO) such as phenelzine, procarbazine, isocarboxazid, and rasagiline, antidepressants such as fluoxetine, paroxetine, drugs used to treat seizures such as carbamazepine, HIV drugs such as ritonavir, and antifungals such as itraconazole.

Drug-food interactions: No interactions found.

Drug-disease interactions: People affected with liver diseases, heart diseases, respiratory impairment, uncontrolled seizures, alcoholism, and drug abuse should avoid intake of
Ultranise Tablet 10’s.

Reviews

There are no reviews yet.

Be the first to review “Ultranise Tablet (Tramadol 37.5mg / Paracetamol 325mg)”

Your email address will not be published.

error: Content is protected !!
GET 10% OFF
Subscribe now to get free discount coupon code. Don't miss out!
    SUBSCRIBE
    I agree with the term and condition